research centers


Search results: Found 2

Listing 1 - 2 of 2
Sort by

Article
Local Existence Theorem of Fractional Differential Equations in Lp Space

Authors: Joseph Gh. Abdulahad --- Shayma A. Murad
Journal: AL-Rafidain Journal of Computer Sciences and Mathematics مجلة الرافدين لعلوم الحاسوب والرياضيات ISSN: 18154816 Year: 2012 Volume: 9 Issue: 2 Pages: 71-78
Publisher: Mosul University جامعة الموصل

Loading...
Loading...
Abstract

We proved the existence of P-integrable solution in -space, where for the fractional differential equation which has the form: with boundary condition where is the Caputo fractional derivative, and c are positive constants with . The contraction mapping principle has been used to establish our main result.

في هذا البحث تمت دراسة وجود الحل للمعادلة التفاضلية المعممة من الرتبة في الفضاء حيث والتي لها الصيغة مع شرط مقيد حيث هي مشتقة كابوتو الكسرية، و c ثوابت موجبة مع . وقد استخدم مبدأ التطبيق الانكماشي لتأسيس النتائج الرئيسية.


Article
Lp Direct Theorem for Exponential Neural Networks

Authors: Eman S. Bhaya --- Sarah A. Alameedee
Journal: Journal of University of Babylon مجلة جامعة بابل ISSN: 19920652 23128135 Year: 2016 Volume: 24 Issue: 9 Pages: 2444-2448
Publisher: Babylon University جامعة بابل

Loading...
Loading...
Abstract

In this paper we introduce a Jackson type theorem for the approximation of function In by exponential neural networks

قدمنا في هذا البحث نوعا من مبرهنة جاكسون للتقريب باستخدام الشبكات العصبيه الصناعيه للدوال في الفضاءات .

Listing 1 - 2 of 2
Sort by
Narrow your search

Resource type

article (2)


Language

English (2)


Year
From To Submit

2016 (1)

2012 (1)